# SDR AALA20090512TUL35

- Difficulty date: April 6, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,190 hours, 31,855 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99375642
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT CRACKED AT OUTBOARD EAR.  REPLACED RIB PER ESO 80117.
